# SDR ASAA0570001

- Difficulty date: January 13, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Scheduled Maint
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND TEMP REPAIR AT BS 394.  INSTALLED PERMANENT REPAIR IAW SRM.  (K)
